# SDR ASAA2023052444998

- Difficulty date: May 24, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,497 hours, 15,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT R/H AT FR 66, FLOOR BEAM 2ND FROM CENTER, HAS CORROSION ON TOP OF BEAM. MARKED IN RED  GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM IAW ASA A320 SRM 51-42-11/001 AND DWG D53472284 ISSUE A AT RH SIDE FR 66 -Y464.8, IAW A320 SRM 51-72-11
